MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FINELINE II EZ STEROX; PERMANENT PACEMAKER ELECTRODE

BOSTON SCIENTIFIC CORPORATION FINELINE II EZ STEROX; PERMANENT PACEMAKER ELECTRODE
Model Number 4474
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291); Over-Sensing (1438); Pacing Problem (1439)
Health Effect - Clinical Codes Dizziness (2194); Loss of consciousness (2418)
Date of Event 10/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that this pacemaker and the right ventricular (rv) lead triggered a lead safety switch (lss) due to out-of-range pace impedance measurements greater than 2,500 ohms.Approximately two weeks later, this pacemaker and the right atrial (ra) lead triggered a lead safety switch (lss) due to out-of-range pace impedance measurements greater than 2,500 ohms.Technical services (ts) discussed possible lead crush as the leads triggered the lss one after the other.Noise with oversensing was observed on both lead channels, and some of this noise appeared to be unipolar oversensing.The noise with oversensing on the rv channel also appears to have correlated with a pause of approximately seven seconds.Minute ventilation (mv) sensor oversensing was noted on the rv channel, as well.The patient also experienced lightheadedness and loss of consciousness.This pacemaker and ra lead were explanted, the rv lead was surgically abandoned, and a new system was successfully implanted.No additional adverse patient effects were reported.

Brand Name
FINELINE II EZ STEROX
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key11661593
Report Number2124215-2021-05237
Device Sequence Number2935697
Product Code DTB
UDI-Device Identifier00802526265037
UDI-Public00802526265037
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P960004/S014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/16/2006
Device Model Number4474
Device Catalogue Number4474
Device Lot Number414454
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2021
Initial Report FDA Received Date04/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR